# SDR RAIA980519

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 1241012
- Condition: Failed
- Location: Lt Engine
- Part time: 4,955 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7789 - JFK - LEFT ENGINE OIL PRESSURE FLUCTUATING IN FLIGHT.  MAINTENANCE REPLACED LEFT ENGINE OIL PRESSURE TRANSDUCER.  (M)
